Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 6, NWS Amarillo, TX

March 23, 20174 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Mar 23, 2017, 9:14 PM CDT for 4 counties in Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2017, 9:14 PM CDT (02:14 UTC)
Expired
Mar 23, 2017, 10:00 PM CDT
In force
46 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Hansford County, TX, Hutchinson County, TX, Moore County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 90 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 9:14 PM CDTHAIL 1.5Dumas, TXPING PONG BALL HAIL REPORTED IN DUMAS AND IS BREAKING WINDOWS.
Mar 23, 9:17 PM CDTHAIL 11 W Dumas, TXMEASURED ON THE WEST SIDE OF DUMAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 3:46 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 894 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
894 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1910 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

029 
WUUS54 KAMA 240214
SVRAMA
TXC195-233-341-421-240300-
/O.NEW.KAMA.SV.W.0006.170324T0214Z-170324T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
914 PM CDT THU MAR 23 2017

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Hutchinson County in the Panhandle of Texas...
  Southwestern Hansford County in the Panhandle of Texas...
  Southern Sherman County in the Panhandle of Texas...
  Northern Moore County in the Panhandle of Texas...

* Until 1000 PM CDT

* At 913 PM CDT, a severe thunderstorm was located 5 miles north of
  Dumas, moving northeast at 55 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect some tree damage. Damage is likely to mobile 
           homes, roofs, and outbuildings. Hail damage to vehicles 
           is expected. 

* Locations impacted include...
  Dumas, Cactus, Sunray and Morse. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3603 10129 3571 10206 3595 10217 3611 10216
      3643 10163
TIME...MOT...LOC 0213Z 230DEG 49KT 3594 10197 

HAIL...1.00IN
WIND...70MPH
 
$$

JC
4 follow-up statements
665 
WWUS54 KAMA 240220
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
920 PM CDT THU MAR 23 2017

TXC195-233-341-421-240300-
/O.CON.KAMA.SV.W.0006.000000T0000Z-170324T0300Z/
Hutchinson TX-Hansford TX-Sherman TX-Moore TX-
920 PM CDT THU MAR 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN HUTCHINSON...SOUTHWESTERN HANSFORD...SOUTHERN
SHERMAN AND NORTHERN MOORE COUNTIES...

At 918 PM CDT, a severe thunderstorm was located 4 miles southwest of
Sunray, or 9 miles northeast of Dumas, moving northeast at 55 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail. 

SOURCE...Emergency Manager and Trained weather spotters reported 
         ping pong hail in Dumas, breaking out windows. 

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. People and animals outdoors will 
         be injured. Expect hail damage to roofs, siding, windows, 
         and vehicles. 

Locations impacted include...
Dumas, Cactus, Sunray and Morse. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3603 10129 3571 10206 3595 10217 3611 10216
      3643 10163
TIME...MOT...LOC 0218Z 230DEG 49KT 3599 10189 

HAIL...1.50IN
WIND...70MPH
 
$$

JC
210 
WWUS54 KAMA 240245
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
945 PM CDT THU MAR 23 2017

TXC195-233-341-421-240300-
/O.CON.KAMA.SV.W.0006.000000T0000Z-170324T0300Z/
Hutchinson TX-Hansford TX-Sherman TX-Moore TX-
945 PM CDT THU MAR 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHWESTERN HUTCHINSON...SOUTHWESTERN HANSFORD...SOUTHEASTERN
SHERMAN AND NORTHEASTERN MOORE COUNTIES...

At 944 PM CDT, a severe thunderstorm was located 13 miles northwest
of Morse, or 25 miles west of Spearman, moving northeast at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. Hail damage to vehicles is 
         expected. 

Locations impacted include...
Morse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3603 10129 3602 10188 3626 10192 3643 10163
TIME...MOT...LOC 0244Z 227DEG 44KT 3620 10164 

HAIL...1.00IN
WIND...70MPH
 
$$

JC
541 
WWUS54 KAMA 240255
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
955 PM CDT THU MAR 23 2017

TXC233-341-240304-
/O.CAN.KAMA.SV.W.0006.000000T0000Z-170324T0300Z/
Hutchinson TX-Moore TX-
955 PM CDT THU MAR 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HUTCHINSON AND
NORTHEASTERN MOORE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3612 10138 3613 10160 3631 10176 3643 10163
TIME...MOT...LOC 0254Z 230DEG 49KT 3629 10150 

$$

TXC195-421-240300-
/O.CON.KAMA.SV.W.0006.000000T0000Z-170324T0300Z/
Hansford TX-Sherman TX-
955 PM CDT THU MAR 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN HANSFORD AND EAST CENTRAL SHERMAN COUNTIES...

At 954 PM CDT, a severe thunderstorm was located 5 miles northwest of
Gruver, or 18 miles west of Spearman, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

This severe thunderstorm will remain over mainly rural areas of
southwestern Hansford and east central Sherman Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3612 10138 3613 10160 3631 10176 3643 10163
TIME...MOT...LOC 0254Z 230DEG 49KT 3629 10150 

HAIL...1.00IN
WIND...60MPH
 
$$

JC
560 
WWUS54 KAMA 240258
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
958 PM CDT THU MAR 23 2017

TXC195-421-240307-
/O.EXP.KAMA.SV.W.0006.000000T0000Z-170324T0300Z/
Hansford TX-Sherman TX-
958 PM CDT THU MAR 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HANSFORD AND EAST
CENTRAL SHERMAN COUNTIES WILL EXPIRE AT 1000 PM CDT...
        
The storm which prompted the warning has weakened below severe 
limits, and has exited the warned area. Therefore the warning will 
be allowed to expire.  However gusty winds are still possible with 
this thunderstorm.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Texas.

LAT...LON 3612 10138 3613 10160 3631 10176 3643 10163
TIME...MOT...LOC 0257Z 230DEG 49KT 3629 10150 

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 6:20 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Mar 23, 6:20 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
620 PM CDT Thu Mar 23 2017

.AVIATION...
00Z issuance...Mix of conditions possible during severe
thunderstorms tonight. Thunderstorms will have erratic winds and
will be pushing easterly across the area. Expect storms to be out
by 06Z. Southwesterly winds after 06Z will be around 20 gust 30
and increasing after 14Z as they turn northerly with gusts up to
60kts. Low clouds will push in with the northerly winds as well,
but right now are not expected to drop below 3000agl.

Beat

&&

.PREV DISCUSSION... /Issued 440 PM CDT Thu Mar 23 2017/

SHORT TERM...
See mesoscale discussion below.

Simpson

LONG TERM...
Not much has changed forecast-wise. Tomorrow is still looking
very windy on the backside of the low. Winds tomorrow could gust
up to 70 mph. These north winds will limit our heating potential
tomorrow to slightly below climatological norms. Precip will be
likely in the OK Panhandle and northern TX Panhandle with the wrap
around moisture. Mid- level height rises on Saturday will bring
surface temps back up into the 70s. The next upper level shortwave
passes through the central Plains on Sunday and may bring some
glancing precip to very northern sections of the OK Panhandle.

Weather remains calm for the beginning of the work week as ridging
builds into the area. By mid week there is another chance for
thunderstorms. Models are still very diverse on solutions for both
timing and location of the next big system. Long range solutions
seem to be trending more towards the GFS solution with deepening
and slowing the system from Tuesday to Wednesday/Thursday time
frame. This will continue to need watching for more trends to nail
any details down, but it does seem to bring a good chance for
precip to the area.

Beat

FIRE WEATHER...
After this afternoon's critical fire weather conditions settle
down, elevated fire weather is possible on Sunday for portions
of the southern TX Panhandle. The remainder of next week looks to
stay calm for fire weather concerns.

Beat

&&

.AMA Watches/Warnings/Advisories...
TX...Wind Advisory until 8 PM CDT this evening for the following
     zones: Armstrong...Carson...Collingsworth...Dallam...Deaf
     Smith...Donley...Gray...Hansford...Hartley...Hemphill...
     Hutchinson...Lipscomb...Moore...Ochiltree...Oldham...
     Potter...Randall...Roberts...Sherman...Wheeler.

     High Wind Watch from Friday morning through Friday evening for
     the following zones: Armstrong...Carson...Collingsworth...
     Dallam...Deaf Smith...Donley...Gray...Hansford...Hartley...
     Hemphill...Hutchinson...Lipscomb...Moore...Ochiltree...
     Oldham...Potter...Randall...Roberts...Sherman...Wheeler.

     Red Flag Warning until 7 PM CDT this evening for the following
     zones: Dallam...Deaf Smith...Hartley...Oldham.

OK...High Wind Watch from Friday morning through Friday evening for
     the following zones: Beaver...Cimarron...Texas.

     Red Flag Warning until 7 PM CDT this evening for the following
     zones: Cimarron.

&&

16/16
Hazardous weather outlook, Mar 23, 4:01 PM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
401 PM CDT Thu Mar 23 2017

OKZ001>003-TXZ001>020-241200-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
401 PM CDT Thu Mar 23 2017

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are possible through the late evening hours. The
potential for severe weather will exist across both Panhandles
during this time with up to golf ball size hail and wind gusts
between 60 and 70 mph as the primary threats.

A Wind Advisory remains in effect for the Texas Panhandle through
early evening where south to southwest winds of 30 to 40 mph with
gusts over 50 mph will be possible.

A Red Flag Warning remains in effect for the far western Texas
and Oklahoma Panhandles where winds will be 30 to 40 mph and
relative humidity values will be 12 to 20 percent.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

It will be windy across western and central parts of the Texas
and Oklahoma Panhandles on Friday when sustained wind speeds of 30
to 45 mph will be possible. Gusts will range from 45 to 60 mph. A
High Wind Watch has been issued for the entire Texas and Oklahoma
Panhandles.

Thunderstorms are possible again on Sunday and Tuesday through
Thursday. At this time, the threat for severe weather appears to
be low on these days. Elevated fire weather conditions will be
possible for portions of the Panhandles on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this evening.

Area fire managers and emergency management should be alert for
elevated fire weather conditions on Sunday.

In the hours before

Local storm report, Mar 23, 8:42 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
842 PM CDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND GST     3 ENE UMBARGER          34.97N 102.06W
03/23/2017  M58 MPH          RANDALL            TX   BROADCAST MEDIA

            58 MPH WIND GUST AT SHCOOLNET SITE AT THE BRANDT FARMS

&&

EVENT NUMBER AMA1700262

TLH
Local storm report, Mar 23, 8:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
848 PM CDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     HEREFORD                34.82N 102.40W
03/23/2017  M58 MPH          DEAF SMITH         TX   AWOS

&&

EVENT NUMBER AMA1700263

TLH
Local storm report, Mar 23, 8:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
849 PM CDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             ADRIAN                  35.28N 102.66W
03/23/2017  E0.88 INCH       OLDHAM             TX   BROADCAST MEDIA

&&

EVENT NUMBER AMA1700264

14
Special weather statement, Mar 23, 8:52 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Amarillo TX
852 PM CDT THU MAR 23 2017

TXZ001-002-006-007-011-012-240215-
Hartley TX-Sherman TX-Dallam TX-Potter TX-Oldham TX-Moore TX-
852 PM CDT THU MAR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OLDHAM...NORTHERN
POTTER...SHERMAN...EASTERN DALLAM...EASTERN HARTLEY AND MOORE
COUNTIES UNTIL 915 PM CDT...

At 852 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northwest of Conlen to 3 miles west of
Boys Ranch. Movement was northeast at 55 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Dumas, Stratford, Cactus, Fritch, Sunray, Channing, Four Way, Conlen,
Boys Ranch, Masterson, Lake Meredith and Texhoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3650 10163 3553 10162 3543 10238 3647 10239
      3650 10211
TIME...MOT...LOC 0152Z 230DEG 48KT 3628 10232 3552 10232

JC
Special weather statement, Mar 23, 8:53 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
853 PM CDT THU MAR 23 2017

TXZ001-002-006-007-011-012-240245-
Hartley TX-Sherman TX-Dallam TX-Potter TX-Oldham TX-Moore TX-
853 PM CDT THU MAR 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OLDHAM...NORTHERN
POTTER...SHERMAN...EASTERN DALLAM...EASTERN HARTLEY AND MOORE
COUNTIES UNTIL 945 PM CDT...

At 853 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles northwest of Conlen to 3 miles west of
Boys Ranch. Movement was northeast at 55 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Dumas, Stratford, Cactus, Fritch, Sunray, Channing, Four Way, Conlen,
Boys Ranch, Masterson, Lake Meredith and Texhoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3650 10163 3553 10162 3543 10238 3647 10239
      3650 10211
TIME...MOT...LOC 0153Z 230DEG 48KT 3628 10232 3552 10232

JC
Local storm report, Mar 23, 9:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
908 PM CDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     NON-TSTM WND GST 6 W AMARILLO            35.20N 101.92W
03/23/2017  E60 MPH          POTTER             TX   BROADCAST MEDIA

            SCHOOLNET AT LIFESTAR OPERATIONS CENTER NORTHWEST TEXAS
            HOSPITAL

&&

EVENT NUMBER AMA1700265

TLH

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:08 PM CDTSevere Thunderstorm WarningAMAMoore, Oldham, Potter, Sherman67 min
Mar 23, 7:44 PM CDTSpecial Weather StatementAMAHansford, Hutchinson46 min
Mar 23, 7:54 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman52 min
Mar 23, 7:58 PM CDTSpecial Weather StatementAMADeaf Smith, Oldham62 min
Mar 23, 8:27 PM CDTSpecial Weather StatementAMAPotter, Randall63 min
Mar 23, 8:52 PM CDTSpecial Weather StatementAMAMoore, Sherman23 min
Mar 23, 8:53 PM CDTSpecial Weather StatementAMAMoore, Sherman52 min
Mar 23, 9:31 PM CDTSpecial Weather StatementAMAArmstrong, Carson, Potter59 min
Mar 23, 10:31 PM CDTSpecial Weather StatementAMADonley, Gray, Roberts59 min
Mar 24, 5:44 AM CDTHigh Wind WarningAMAArmstrong, Carson, Dallam, Deaf Smith, Donley, Gray and 10 more14 hr
Mar 24, 5:44 AM CDTWind AdvisoryAMACollingsworth, Hemphill, Lipscomb, Wheeler14 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.